# SDR CKSA99003

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 74A14122
- Condition: Deployed
- Location: Crew Door
- Part time: 5,477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVING AT AIRCRAFT FOR PREFLIGHT, FOUND UPPER DECK CREW DOOR OPEN, CREW ESCAPE SLIDE PARTIALLY DEPLOYED.  THE FOLLOWING WAS DETERMINED: SLIDE WAS IN PROPER POSITION FOR DEPLOYMENT, DOOR WAS FOUND OPEN WITH DOOR HANDLE IN ARMED POSITION, SLIDE BOTTLE TO DEPLOY SLIDE PACK OUT THE DOOR DISCHARGED, THE FORWARD CABLE ON SLIDE PACK RELEASED, THE AFT CABLE DID NOT, CAUSING THE SLIDE PACK TO COCK AND JAM AGAINST THE LAV BULKHEAD.  THIS ACTION PREVENTED THE SLIDE FROM PROPERLY DEPLOYING.  WITH SLIDE JAMMED THE HOSE FROM MAIN INFLATION BOTTLE WAS CUT TO PREVENT POSSIBLE DAMAGE.  SLIDE PACK THEN REMOVED FROM AIRCRAFT.
